MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; SCALPEL, ULTRASONIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; SCALPEL, ULTRASONIC, REPROCESSED
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by surgical staff that a reprocessed harmonic device was not properly working.The device was removed from service and replaced with a working device.The procedure was completed as planned with no harm to the patient.The device was given to clinical engineering.Upon physical examination, there were no visible defects to the device.It will be returned to the reprocessing manufacturer for failure analysis.The stryker sustainability representative has been notified and we will return this device for failure analysis.

Brand Name
N/A
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
5300 region ct
lakeland FL 33815
MDR Report Key7185439
Report Number7185439
Device Sequence Number1863527
Product Code NLQ
UDI-Device Identifier00885825017347
UDI-Public(01)00885825017347
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2018
Report Date (Section F) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/17/2018
Device Model NumberN/A
Device Catalogue NumberHAR36
Device Lot Number7296296
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer01/02/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age23 YR
Patient Weight70
Date Report Sent to FDA01/02/2018